# SDR SWAA2021063082612

- Difficulty date: June 10, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FWD CARGO COMPARTMENT BAFFLE STA 500A TO 500B; WL 156; LBL 25 ; / [01] REMOVED BAFFLE AT FWD CARGO COMPART. STA500A TO STA 500B LBL 25 REF B-737 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] LOCATED AND DRILLED NEW PART [BAFFLE] AT FWD CARGO COMPART.STA500A TO 500B LBL 25 REF B-737-700 SRM 51-40=05-0G-0; [04] VERIFIED STEP 3 OK TO TREAT AND PRIME; [05] TREATED AND PRIMER IN HOLES REF B-737-700 SRM 51-20-01-0G-0; [06] VERIFIED STEP 5 OK TO INSTALL; [07] INSTALLED BAFFLE AT FWD CARGO COMPART.STA 500A TO 500B LBL 25 REF B-737-700 SRM 51-40-02-0G-0 AND D/W; 143A7505; [08] LATE ENTRY RII OK TO INSTALL; [09] RII VERIFIED INSTALLATION; [10] REMOVED AND REPLACED BAFFED F0R CRACK AT FWD CARGO COMPARTMENT; STA 500A TO STA 500B LBL 25; TREATED AND PRIMER REF B-737-700 SRM 53-00-53-1A-2;SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; D/W;143A7505 AND SRM 51-20=01-0G-0
